Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 11 found articles
 
 
  Stable Matchings, One-Sided Ties, and Approximate Popularity
 
 
Title: Stable Matchings, One-Sided Ties, and Approximate Popularity
Author: Kavitha, Telikepalli
Appeared in: Algorithmica
Paging: Volume 86 () nr. 6 pages 1888-1920
Year: 2024-03-02
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands